MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO MULTIGEN RADIOFREQUENCY GENERATOR; PROBE, RADIOFREQUENCY LESION

STRYKER INSTRUMENTS-KALAMAZOO MULTIGEN RADIOFREQUENCY GENERATOR; PROBE, RADIOFREQUENCY LESION
Model Number 0406900000
Medical Device Problem Code Temperature Problem (3022)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 08/22/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the procedure, the patient was possibly burned by the device.No surgical delay or medical intervention was reported and the case was successfully completed.
 
Event or Problem Description

Brand Name
MULTIGEN RADIOFREQUENCY GENERATOR
Common Device Name
PROBE, RADIOFREQUENCY LESION
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key9111375
Report Number0001811755-2019-03065
Device Sequence Number11530467
Product Code GXI
UDI-Device Identifier07613154578443
UDI-Public07613154578443
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0406900000
Device Catalogue Number0406900000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/28/2019
Initial Date Received by Manufacturer 08/27/2019
Supplement Date Received by Manufacturer10/13/2020
Initial Report FDA Received Date09/24/2019
Supplement Report FDA Received Date10/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1